The Annals of Mathematical Statistics

Statistical Analysis Based on a Certain Multivariate Complex Gaussian Distribution (An Introduction)

N. R. Goodman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 1 (1963), 152-177.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704250

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704250

Mathematical Reviews number (MathSciNet)
MR145618

Zentralblatt MATH identifier
0122.36903

Citation

Goodman, N. R. Statistical Analysis Based on a Certain Multivariate Complex Gaussian Distribution (An Introduction). The Annals of Mathematical Statistics 34 (1963), no. 1, 152--177. doi:10.1214/aoms/1177704250. http://projecteuclid.org/euclid.aoms/1177704250.


Export citation